# SDR HEEA0014039

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 1054537110
- Condition: Unbonded
- Location: Mixing Lever
- Component: 10545371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON UNBONDING FROM BEARING. REPLACED WITH NEW BEARING.
